# SDR GW4R01100300

- Difficulty date: October 3, 2000
- Submitted: October 3, 2000
- Operation: General aviation
- Engine: Garrtt TFE73122B
- Engine time: 10,786 hours, 6,226 cycles
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Shaft
- Part number: 30719551
- Part serial: 3P15966
- Condition: Cracked
- Location: Nose Cone
- Part time: 10,786 hours, 6,226 cycles
- Component: Nose Cone, Garrtt
- Component part number: 30770821
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS FAN SHAFT WAS BEING INSPECTED IAW A ROUTINE HSI.  FOUND 2.5 INCH CRACK RADIATING FROM LOCK CUT-OUT.  THIS IS A PRE SB 72-3498 FAN SHAFT.  (X)
